# SDR 2GYR2015FA0000247

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: General aviation
- Aircraft: N620WB
- Make and model: Cessna 510
- Aircraft serial: 5100162
- Aircraft time: 1,474 hours, 1,204 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Condition: Displaced
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN THE PROCESS OF PERFORMING AN INSPECTION ON ACFT.  FOUND IN THE RT WING, AILERON WING SECTOR AREA, THE CABLE COMPLETELY OFF THE PULLEY. THE REFERENCE FOR THIS PULLEY IS 27-10-00, FG. 3, IT 50, PN S3504-4.5.  LOW FRICTION PULLEY, RT.
